# SDR COMA0760337

- Difficulty date: April 24, 2007
- Submitted: April 27, 2007
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- Aircraft time: 32,511 hours, 30,481 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 5159 - DURING FLIGHT, FLIGHT SPOILER AND SPOILERON CAUTION MESSAGES APPEARED.  PERFORMED RESET OF SPOILER SYSTEM, SYSTEM OPS CHECK GOOD.
